# SDR SWIA201439245

- Difficulty date: September 3, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 31,786 hours, 26,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 193-202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DENT ON THE LEFT FUSELAGE SKIN BETWEEN BS 193 AND 202.75 S23-24L IN THE RVSM ZONE 4.   REPAIRED IAW REO.
